# SDR SWAA114786

- Difficulty date: July 4, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N521SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25320
- Aircraft time: 61,370 hours, 58,362 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stabilizer
- Part number: 65737866
- Condition: Cracked
- Location: Tail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND VERTICAL STABILIZER CRACKED AT FWL 107.  REPAIRED STABILIZER EPR SRM.
